Hokkaido Mathematical Journal

SZAB\'O S\'andor,

R\'edei's theorem with a factor of order four.

Hokkaido Mathematical Journal, 38 (2009) pp.267-281

Fulltext

PDF

Abstract

We will prove that if a finite abelian group is a direct product of its subsets such that one subset has four elements and the others have prime cardinalities, then at least one of the factors must be periodic.

MSC(Primary)20K01
MSC(Secondary)20D60, 20K25
Uncontrolled KeywordsFactoring abelian groups by subsets, Haj\'os' theorem, R\'edei's theorem, periodic factorizations, normalized factorizations.